RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 19, Issue 3  


Asymptotically sharp bounds for the remainder for the best quadrature formulas for several classes of functions
V. F. Babenko
313
The order of the best one-sided approximation by polynomials and splines in the $L_p$-metric
V. F. Babenko, A. A. Ligun
323
Two sufficient conditions for the univalence of analytic functions
V. P. Mikka
331
Chebyshev subspaces of vector-valued functions
È. N. Morozov
347
Direct and inverse inequalities for $\varphi$-Fejér mean-square approximations
V. Yu. Popov
353
Direct and inverse estimates for a singular Cauchy integral along a closed curve
V. V. Salaev
365
An estimate of the curvature of level curves in a class of univalent functions
V. V. Chernikov
381
A system of congruences
A. A. Karatsuba
389
Abelian varieties in characteristic $p$
Yu. G. Zarhin
393
Groups of automorphisms of finite $p$-groups
A. V. Borovik, E. I. Khukhro
401
A group of transformations connected with the Markov cubic surface
V. V. Ermakov
419
The spectra of self-adjoint extensions of a symmetric operator
A. N. Kochubei
429
Absolute convergence of Fourier series in eigenfunctions of an elliptic operator
V. S. Serov
435
Solution of the matrix equation $AX-XB=C$
V. E. Shestopal
449
Nonsingular saddle points and the absence of mixing
A. V. Kochergin
453
The rigidity of mirror-like protruded surfaces
V. T. Fomenko, P. E. Markov
469
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019